# SDR YENA20121114644

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 14,807 hours, 8,674 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 4162001003
- Part serial: 00181
- Condition: Failed
- Location: Horiz Stab
- Part time: 14,815 hours, 8,674 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 952 MCO-BOS, CREW DECLARED EMERGENCY DUE TO PITCH TRIM FAIL.  REMOVED AND REPLACED THS ACTUATOR REF AMM 27-40-00.  OPS CHECK OK.
